# SDR 96ZZZX1191

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-4D, FOUND A 1.25 INCH VERTICAL CRACK IN LT SIDE OF FUSELAGE FRAME GUSSET, STA 825.95.  REPAIRED PER SB 727-53-0197.  AIRCRAFT TT:  53,646 HRS; 35,058 CYCLES.
